# SDR AALA20100331TUL05

- Difficulty date: March 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 59,082 hours, 24,818 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROOVE WORN INTO TOP OF LONGERON 11 LEFT AT STATION 1383.  INSTALLED LONGERON SPLICE PLATE PER SRM 53-02 AND EA MD80-53-00917.
